Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    synthetic is offline Associate Member
    Join Date
    Jun 2002
    Posts
    163

    anavar,accutane,joint pain

    currently i have been on accutane for 6 months

    i also started a anavar -creatine cycle 4 weeks ago

    now im noticing joint pains... what should i do? end the cycle?

    ima ddicted to lifting heavy

  2. #2
    mman's Avatar
    mman is offline Junior Member
    Join Date
    Jan 2004
    Posts
    145
    6 months?? How much longer do you have on accutane?

  3. #3
    synthetic is offline Associate Member
    Join Date
    Jun 2002
    Posts
    163
    dunno up to the doc

  4. #4
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    Accutane is probably sucking you dry, hence the joint pain.

    What kind of training routine are you doing? May want to drop the weight and up the reps until the doc takes you off.

    Also make sure to drink at least 1.5 g of h2O a day.

  5. #5
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    I am surprised that you are on both saccutane and var. Accutane is very harsh on the liver.

  6. #6
    synthetic is offline Associate Member
    Join Date
    Jun 2002
    Posts
    163
    var is pretty safe, i thought that it would help joints and skeletal muscle too

    im not into bodybuilding, im more into powerlifting. right now im cutting to get into a certain class. split is squat,bench,dead

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •